Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1994, Volume 207, Pages 235–249 (Mi tm1226)  

Limit theorems for Dirichlet $L$-functions

A. P. Laurincikas


Full text: PDF file (811 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1995, 207, 215–226

Bibliographic databases:
UDC: 511.519.2
Received in January 1992

Citation: A. P. Laurincikas, “Limit theorems for Dirichlet $L$-functions”, Number theory and analysis, Proceeding of the International Conference on number theory dedicated to the Centenary of I. M. Vinogradov, Trudy Mat. Inst. Steklov., 207, Nauka, Moscow, 1994, 235–249; Proc. Steklov Inst. Math., 207 (1995), 215–226

Citation in format AMSBIB
\Bibitem{Lau94}
\by A.~P.~Laurincikas
\paper Limit theorems for Dirichlet $L$-functions
\inbook Number theory and analysis
\bookinfo Proceeding of the International Conference on number theory dedicated to the Centenary of I. M. Vinogradov
\serial Trudy Mat. Inst. Steklov.
\yr 1994
\vol 207
\pages 235--249
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1226}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1401815}
\zmath{https://zbmath.org/?q=an:0913.11035}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1995
\vol 207
\pages 215--226


Linking options:
  • http://mi.mathnet.ru/eng/tm1226
  • http://mi.mathnet.ru/eng/tm/v207/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:87
    Full text:62

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022